# SDR DL76P011251

- Difficulty date: July 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 7,494 hours, 3,588 cycles
- Engine: Pwa PW4060
- Engine time: 18,844 hours, 3,336 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 1A6473
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENGINE CHIP DETECTOR BOSS SLOTS (3 EA) HAD BEGUN TO FAIL (CRACK) AT THE WEAKEST AREA OF THE BOSS. REPLACED THE BOSS AND DETECTOR
